MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804275-18
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal circumflex (pcx) artery with heavy calcification.A rotablator and impella were used; however, the rotablating was not successful.The 2.75x18mm xience skypoint stent delivery system (sds) had no resistance during advancement, however, the balloon ruptured during the first inflation at 6 atmospheres (atms) and the stent was not deployed.The stent did not get dislodged from the sds and the entire system was removed from the patient's anatomy.The sds was prepared (air aspiration) outside the anatomy prior to use.There was no adverse patient effect.Although there was reported delays in the procedure, it was confirmed that there were no adverse patient effects; therefore the delay is not considered clinically significant.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15924344
Report Number2024168-2022-12246
Device Sequence Number6699688
Product Code NIQ
UDI-Device Identifier08717648233166
UDI-Public08717648233166
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model Number1804275-18
Device Catalogue Number1804275-18
Device Lot Number1061741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight79 KG